JournalszaaVol. 16, No. 2pp. 435–449

A Uniform Attractor for a Non-Autonomous Generalized Navier-Stokes Equation

  • Filippo Gazzola

    Università di Torino, Alessandria, Italy
  • V. Pata

    Politecnico di Milano, Italy
A Uniform Attractor for a Non-Autonomous Generalized Navier-Stokes Equation cover
Download PDF

Abstract

A global existence and uniqueness result of a weak solution for a generalized non-autonomous Navier-Stokes equation is given, independently of the dimension n2n ≥ 2 of the space. Furthermore, the family of processes associated to the equation is shown to-possess a weak uniform attractor with respect to a large class of non-autonomous forcing terms.

Cite this article

Filippo Gazzola, V. Pata, A Uniform Attractor for a Non-Autonomous Generalized Navier-Stokes Equation. Z. Anal. Anwend. 16 (1997), no. 2, pp. 435–449

DOI 10.4171/ZAA/771